If your symptoms (eyes burning and lips tingly) truly began after you got home, the answer is yes that you could be reacting to some substance newly introduced into your environment with installation of the new furnace. On the other hand the eye irritation could be from exposure to something at Bible study. Worsening of the irritation with return to the site of Bible study would suggest that you were exposed to an allergen or an irritant there.
If you could arrange to be out of both your home and the study environment for a couple days and your condition improves that would narrow down the possible causes. If, however, you are still experiencing these symptoms when you receive this message, it would be wise for you to see or talk with your doctor or his nurse, who might wish to prescribe some anti-allergic medication for your eyes.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.